# SDR SWAA2024041062371

- Difficulty date: March 12, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT INTERCOSTAL CRACK AT STR 16L STA 294.5<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN STR 16 BETWEEN STA 294.5 REF. SRM 51-40-02-0G-0 AND DWG 141A8180;[02] VERIFIED STEP # 1
